MAUDE Adverse Event Report: ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD. MAVERIC MEDICAL LLC; BLOOD COLLECTION ADAPTER

ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD. MAVERIC MEDICAL LLC; BLOOD COLLECTION ADAPTER
Model Number 20G*19MM
Medical Device Problem Code Component Incompatible (1108)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
When using to draw labs from iv, the adapter is causing blood collection tubes to pop off.The tubes feel pressurized and blood sprays on the patient.This is for multiple different blood tubes mainly without gel/medium.Multiple tubes were used before the failure.
 
Additional Manufacturer Narrative
1.Review of production process: the batch records of the production process and the finished product release inspection records of the above batch were traced.No changes were made to raw materials or production processes.No abnormalities were found during either the production process or finished product inspection process, and the finished product passed the release inspection.Our company has confirmed the hardness requirements for the rubber sleeve with the supplier and requires the supplier to strictly control the hardness of the rubber sleeve.Upon arrival, our company tests the tensile properties and resilience of the rubber sleeve (resilience testing is performed using kdl collection tubes), so as to ensure that the blood collection tube will not be ejected when the rubber sleeve is used with the blood collection adapter.2.Retained sample testing: five retained samples of the blood collection adapter with batch no.: 250728 and specification: 20g*19mm were selected for testing: visual inspection: the surface of the rubber sleeve of the blood collection adapter was smooth, and all components were intact.Simulated clinical blood collection tests were conducted, and no tube ejection was observed in any sample.3.Root cause analysis: no abnormalities were identified based on the above investigation.In clinical use, the blood collection needle must be used with a blood collection tube to complete blood collection.Tube ejection involving the blood collection needle may be attributed to multiple factors, such as the resilience and hardness of the rubber plug of the blood collection needle; the hardness, thickness and clamping force of the rubber plug on the blood collection tube; the position where the puncture needle is inserted into the rubber sleeve of the collection tube, etc.

Brand Name
MAVERIC MEDICAL LLC
Common Device Name
BLOOD COLLECTION ADAPTER
Manufacturer (Section D)
ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD.
no. 758, 5th binhai road
wenzhou, zhejiang 32502 5
CH  325025
Manufacturer (Section G)
ZHEJIANG KINDLY MEDICAL DEVICES CO., LTD.
no. 758, 5th binhai road
wenzhou, zhejiang 32502 5
CH   325025
Manufacturer Contact
suhua li
no.758,5th binhai road
wenzhou, zhejiang 32502-5
CH   325025
MDR Report Key24870247
Report Number3003560965-2026-00009
Device Sequence Number9877990
Product Code KST
UDI-Device Identifier10885380182945
UDI-Public10885380182945
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 04/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number20G*19MM
Device Lot Number250728
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/01/2026
Initial Report FDA Received Date04/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown